# SDR AALA202105309001

- Difficulty date: May 29, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A321-211
- Aircraft serial: 5696
- Aircraft time: 23,737 hours, 9,524 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Torque Link
- Part number: D65234
- Part serial: 13COU8529702154
- Condition: Unserviceable
- Location: Nlg
- Part time: 23,737 hours, 9,524 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: NOSE LANDING GEAR SEVERE SHIMMY DURING TAKEOFF/LANDING. REMOVED AND REPLACED NOSE LANDING GEAR UPPER (AALA202105309001) AND LOWER  (AALA202106019026)TORQUE LINK ASSEMBLY IAW AMM 32-21-27.
